For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1200-1232                                                                DOI:10.11948/2017075
Existence and global exponential stability of almost periodic solutions for BAM neural networks with distributed leakage delays on time scales
Changjin Xu,Peiluan Li,Yicheng Pang
Keywords:BAM neural networks, almost periodic solution, exponential stability, exponential dichotomy, distributed leakage delay.
Abstract:
      In this paper, we deal with a class of BAM neural networks with distributed leakage delays on time scales. Some sufficient conditions which ensure the existence and exponential stability of almost periodic solutions for such class of BAM neural networks are obtained by applying the exponential dichotomy of linear differential equations, Lapunov functional method and contraction mapping principle. An example is given to illustrate the effectiveness of the theoretical predictions. The obtained results in this paper are completely new and complement the previously known publications.
PDF      Download reader